# SDR SWAA2016042851381

- Difficulty date: April 25, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 48,935 hours, 28,292 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 116A531U5
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE STRINGER CRACKED INBD OF PYLON.  R & R STRINGER IAW SRM.
